# SDR FDKA2009032200057

- Difficulty date: March 22, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 15,789 hours, 14,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6181 PIT.  PAX DOOR HARD TO OPEN.  AC FERRIED TO CVG WHERE MX RE-RIGGED THE DOOR.
